On certain subsocles of a primary abelian group
Bulletin de la Société Mathématique de France, Tome 97 (1969) , pp. 285-287.
@article{BSMF_1969__97__285_0,
     author = {Megibben, Charles},
     title = {On certain subsocles of a primary abelian group},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {285--287},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {97},
     year = {1969},
     doi = {10.24033/bsmf.1682},
     zbl = {0206.31104},
     mrnumber = {41 \#1872},
     language = {en},
     url = {archive.numdam.org/item/BSMF_1969__97__285_0/}
}
Megibben, Ch. On certain subsocles of a primary abelian group. Bulletin de la Société Mathématique de France, Tome 97 (1969) , pp. 285-287. doi : 10.24033/bsmf.1682. http://archive.numdam.org/item/BSMF_1969__97__285_0/

[1] Fuchs (L.). - Abelian groups. - Budapest, Hungarian Academy of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[2] Hill (P.) and Megibben (C.). - On primary groups with countable basic subgroups, Trans. Amer. math. Soc., t. 124, 1966, p. 49-59. | MR 33 #7409 | Zbl 0146.04203

[3] Irwin (J.) and Benabdallah (K.). - On N-high subgroups of abelian groups, Bull. Soc. math. France, t. 96, 1968, p. 337-346. | Numdam | MR 38 #5921 | Zbl 0177.04202

[4] Pierce (R.S.). - Centers of purity in abelian groups, Pacific J. of Math., t. 13, 1963, p. 215-219. | MR 28 #3095 | Zbl 0114.25703